# SDR SWAA2020012340727

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 45,743 hours, 29,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY EXIT LIGHT OUTSIDE OVERWING IS INTERMITTENT.  REPLACED LIGHTBULB ON L/H EMERGENCY EXIT LIGHT OUTSIDE OF OVERWING IAW AMM 33-51-04-960-801 TEST GOOD.
